No medication should make you gain as much as 20kg, except posssssibly for some antipsychotics that schizophrenics tend to be on long term...
Some medications can make you "gain weight" - Zoloft and other antidepressants tend to stimulate the appetite, and that's how some people gain weight. However, if you make healthy choices when you eat, eat often and sensibly, and continue to exercise, you should still be able to lose weight on this drug. Many people use medication as an excuse and while it may contribute, it is not the only thing! You are in control of your body and what you put in it. If you're hungry, you can choose fruit or chocolate, or a healthy filling dinner with loads of vegies, or KFC - it's all up to YOU!
Most studies that show weight gain in patients after certain medication shows minimal amounts.. I have had so many people blame the pill for gaining weight, when in reality, most studies show that even the "worst" pills on cause an average gain of 2kg... drop in the bucket really!
So you should definitely be aware that you may have an increased appetite Nikki - but arm yourself with healthy, low calorie snacks and keep up the exercise and you'll be fine!